Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isolating segments for Carathéodory systems and existence of periodic solutions


Authors: Maciej J. Capinski and Klaudiusz Wójcik
Journal: Proc. Amer. Math. Soc. 131 (2003), 2443-2451
MSC (2000): Primary 34A26, 34B15
DOI: https://doi.org/10.1090/S0002-9939-02-06801-6
Published electronically: November 13, 2002
MathSciNet review: 1974642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of isolating segments is introduced in the context of Carathéodory systems. We define isolating segments and extend the results of Srzednicki (1994) to Carathéodory systems.


References [Enhancements On Off] (What's this?)

  • [A] J. Andres ``A nontrivial example of application of the Nielsen fixed-point theory to differential systems: problem of Jean Leray" Proc. AMS (2000) vol. 128, 2921-2931. MR 2000m:47074
  • [AGJ] J. Andres, L. Górniewicz, J. Jezierski ``Noncompact version of the multivalued Nielsen theory and its application to differential inclusions" Differential Inclusions and Optimal Control, Lecture Notes in Nonlinear Analysis, vol. 2, (1998), 33-50.
  • [AG] J. Andres, L. Górniewicz ``From the Schauder Fixed-Point Theorem to The Applied Multivalued Nielsen Theory" TMNA vol. 14, (1999), 229-238. MR 2001h:47092
  • [F] H. Federer ``Geometric measure theory". Die Grundlehren der mathematischen Wissenschaften, Band 153 Springer-Verlag New York Inc., New York, 1969. MR 41:1976
  • [G] A. Granas ``The Leray-Schauder index and the fixed point theory for arbitrary ANR's" Bull. Soc. Math. France 100 (1972), 209-228. MR 46:8213
  • [H] P. Hartman ``Ordinary Differential Equations" John Wiley, New York, 1964. MR 30:1270
  • [N] S. Nakagiri, H. Murakami ``Kneser's property of solutions families of nonlinear Volterra integral equations" Proc. Japan Acad. 50 (1974), 296-300. MR 50:14138
  • [S] R. Srzednicki ``Periodic and bounded solutions in blocks for time-periodic nonautonomous ODE's" Nonlinear Anal. TMA 22 (1994), 707-737. MR 95c:34076

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A26, 34B15

Retrieve articles in all journals with MSC (2000): 34A26, 34B15


Additional Information

Maciej J. Capinski
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: mcapinsk@im.uj.edu.pl

Klaudiusz Wójcik
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: wojcik@im.uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-02-06801-6
Keywords: Carath\'eodory systems, periodic solutions, isolating segments
Received by editor(s): December 11, 2001
Received by editor(s) in revised form: March 13, 2002
Published electronically: November 13, 2002
Additional Notes: The second author was partially supported by Polish KBN grant 2 P 03A 028 17.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society